# SDR 95UAL900126

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4720U
- Make and model: Boeing 747122
- Aircraft serial: 19881
- Engine: Pwa JT9D7A
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Leaking
- Location: L5 Door
- Component: Bf Goodrich, 7A14401
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5 LT SLIDE FAILED POROSITY TEST DURING PROOF PRESSURE TEST AT OVERHAUL.  SLIDE SCRAPPED.
